Alert archive / Florida / Flash Flood Watches in 2021
Flash Flood Watch 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood watch at Jun 18, 2021, 2:53 AM CDT for 7 counties in Florida; 5 counties in Alabama; 4 counties in Georgia. It took effect at Jun 19, 2021, 1:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2021, 2:53 AM CDT (07:53 UTC)
- In effect from
- Jun 19, 2021, 1:00 AM CDT
- Expired
- Jun 20, 2021, 1:17 PM CDT
- In force
- 36 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL, Clay County, GA, Early County, GA, Quitman County, GA, Randolph County, GA
The radar
The Ft Rucker radar (KEOX), 47 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
167 WGUS62 KTAE 180753 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tallahassee FL 253 AM CDT Fri Jun 18 2021 ALZ065>069-FLZ007>014-108-112-114-GAZ120>122-142-181845- /O.NEW.KTAE.FF.A.0006.210619T0600Z-210621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-Holmes- Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-South Walton- Coastal Bay-Coastal Gulf-Quitman-Clay-Randolph-Early- Including the cities of Port Washington, Ewell, Saint Joe Beach, Clarksville, Blakely, Browntown, Leonia, Overstreet, Econfina, Union, Marysville, Dalkeith, Holmes County Airport, Headland Municipal A/P, Blountstown, Honeyville, Coles, Scotts Ferry, Howard Creek, Bunker, Oak Grove, Cobb Crossroads, Keyton, Hacoda, Screamer, Dothan, Argyle, Barker Store, Magnolia Beach, De Funiak Springs, Durham, Cairo, Blackwood, Pleasant Ridge, Fort Rucker, Asbury, Wewahitchka, Center Ridge, Santa Rosa Beach, Richter Crossroads, Cuba, Logan Field Municipal A/P, Frink, Callaway, Abe Springs, Southport, Sneads, Turquoise Beach, Orange Hill, Youngstown, Beacon Hill, Daleville, Panama City, Centerville, Nixon, Wire Bridge, Benevolence, Early Co A/P, Cluster Springs, Beamon, Browns Crossroads, Chipley, Crystal Lake, Odena, Vicksburg, Eucheeanna, Shivers Mill, Simsville, Springvale, Days Crossroads, Five Points, Ozark, Pecan, Ricks Place, Poplar Head, Blackwell Field A/P, Abbeville, Chipley Municipal Airport, Sandestin, Moores Crossroads, Enterprise, Bonifay, Cuthbert, Marianna, Lawrenceville, Bennett, Ganer, Port St. Joe, Douglasville, Fadette, Abbeville Municipal A/P, Mabson, De Funiak Spring Airport, Lynn Haven, New Hope, Ashford, Peterson Hill, Georgetown, Geneva, Hartford, Springvale Station, Jones Crossing, Geneva Municipal A/P, Battens Crossroads, Freeport, Hatcher, Crossroads, Malone, Fort Gaines, Enterprise Municipal A/P, Glendale, Dill, Alpine Heights, Bagby State Park, Headland, White City, Cottonwood, Graceville, and Portland 253 AM CDT Fri Jun 18 2021 /353 AM EDT Fri Jun 18 2021/ ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... The National Weather Service in Tallahassee has issued a * Flash Flood Watch for portions of southeast Alabama, Florida and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Coastal Gulf, Holmes, Inland Bay, Inland Gulf, Jackson, North Walton, South Walton and Washington. In southwest Georgia, Clay, Early, Quitman and Randolph. * From late tonight through Sunday evening. * Potential Tropical Cyclone Three will bring multiple rounds of heavy rain to the region. Generally 3-7 inches of rain is expected across the Florida Panhandle, southeast Alabama and portions of southwest Georgia through Monday. In addition, isolated higher amounts are possible. These higher amounts, in particular, may lead to flash flooding and even minor river flooding. * Urban and small streams would likely be impacted, with urban roadways potentially becoming impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
4 follow-up statements
347 WGUS62 KTAE 181845 FFATAE Flood Watch National Weather Service Tallahassee FL 145 PM CDT Fri Jun 18 2021 ALZ065>069-FLZ007>014-108-112-114-GAZ120>122-142-191200- /O.CON.KTAE.FF.A.0006.210619T0600Z-210621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-Holmes- Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-South Walton- Coastal Bay-Coastal Gulf-Quitman-Clay-Randolph-Early- Including the cities of Port Washington, Ewell, Saint Joe Beach, Clarksville, Blakely, Browntown, Leonia, Overstreet, Econfina, Union, Marysville, Dalkeith, Holmes County Airport, Headland Municipal A/P, Blountstown, Honeyville, Coles, Scotts Ferry, Howard Creek, Bunker, Oak Grove, Cobb Crossroads, Keyton, Hacoda, Screamer, Dothan, Argyle, Barker Store, Magnolia Beach, De Funiak Springs, Durham, Cairo, Blackwood, Pleasant Ridge, Fort Rucker, Asbury, Wewahitchka, Center Ridge, Santa Rosa Beach, Richter Crossroads, Cuba, Logan Field Municipal A/P, Frink, Callaway, Abe Springs, Southport, Sneads, Turquoise Beach, Orange Hill, Youngstown, Beacon Hill, Daleville, Panama City, Centerville, Nixon, Wire Bridge, Benevolence, Early Co A/P, Cluster Springs, Beamon, Browns Crossroads, Chipley, Crystal Lake, Odena, Vicksburg, Eucheeanna, Shivers Mill, Simsville, Springvale, Days Crossroads, Five Points, Ozark, Pecan, Ricks Place, Poplar Head, Blackwell Field A/P, Abbeville, Chipley Municipal Airport, Sandestin, Moores Crossroads, Enterprise, Bonifay, Cuthbert, Marianna, Lawrenceville, Bennett, Ganer, Port St. Joe, Douglasville, Fadette, Abbeville Municipal A/P, Mabson, De Funiak Spring Airport, Lynn Haven, New Hope, Ashford, Peterson Hill, Georgetown, Geneva, Hartford, Springvale Station, Jones Crossing, Geneva Municipal A/P, Battens Crossroads, Freeport, Hatcher, Crossroads, Malone, Fort Gaines, Enterprise Municipal A/P, Glendale, Dill, Alpine Heights, Bagby State Park, Headland, White City, Cottonwood, Graceville, and Portland 145 PM CDT Fri Jun 18 2021 /245 PM EDT Fri Jun 18 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT /2 AM EDT/ SATURDAY THROUGH SUNDAY EVENING... The Flash Flood Watch continues for * Portions of southeast Alabama, Florida and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Coastal Gulf, Holmes, Inland Bay, Inland Gulf, Jackson, North Walton, South Walton and Washington. In southwest Georgia, Clay, Early, Quitman and Randolph. * From 1 AM CDT /2 AM EDT/ Saturday through Sunday evening. * Potential Tropical Cyclone Three will bring multiple rounds of heavy rain to the region. Generally 3-7 inches of rain is expected across the Florida Panhandle, southeast Alabama and portions of southwest Georgia through Monday. In addition, isolated higher amounts are possible. These higher amounts, in particular, may lead to flash flooding and river flooding. * Urban and small streams would likely be impacted, with urban roadways potentially becoming impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
267 WGUS62 KTAE 190914 FFATAE Flood Watch National Weather Service Tallahassee FL 414 AM CDT Sat Jun 19 2021 ALZ065>069-FLZ007>014-108-112-114-GAZ120>122-142-201000- /O.CON.KTAE.FF.A.0006.000000T0000Z-210621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-Holmes- Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-South Walton- Coastal Bay-Coastal Gulf-Quitman-Clay-Randolph-Early- Including the cities of Port Washington, Ewell, Saint Joe Beach, Clarksville, Blakely, Browntown, Leonia, Overstreet, Econfina, Union, Marysville, Dalkeith, Holmes County Airport, Headland Municipal A/P, Blountstown, Honeyville, Coles, Scotts Ferry, Howard Creek, Bunker, Oak Grove, Cobb Crossroads, Keyton, Hacoda, Screamer, Dothan, Argyle, Barker Store, Magnolia Beach, De Funiak Springs, Durham, Cairo, Blackwood, Pleasant Ridge, Fort Rucker, Asbury, Wewahitchka, Center Ridge, Santa Rosa Beach, Richter Crossroads, Cuba, Logan Field Municipal A/P, Frink, Callaway, Abe Springs, Southport, Sneads, Turquoise Beach, Orange Hill, Youngstown, Beacon Hill, Daleville, Panama City, Centerville, Nixon, Wire Bridge, Benevolence, Early Co A/P, Cluster Springs, Beamon, Browns Crossroads, Chipley, Crystal Lake, Odena, Vicksburg, Eucheeanna, Shivers Mill, Simsville, Springvale, Days Crossroads, Five Points, Ozark, Pecan, Ricks Place, Poplar Head, Blackwell Field A/P, Abbeville, Chipley Municipal Airport, Sandestin, Moores Crossroads, Enterprise, Bonifay, Cuthbert, Marianna, Lawrenceville, Bennett, Ganer, Port St. Joe, Douglasville, Fadette, Abbeville Municipal A/P, Mabson, De Funiak Spring Airport, Lynn Haven, New Hope, Ashford, Peterson Hill, Georgetown, Geneva, Hartford, Springvale Station, Jones Crossing, Geneva Municipal A/P, Battens Crossroads, Freeport, Hatcher, Crossroads, Malone, Fort Gaines, Enterprise Municipal A/P, Glendale, Dill, Alpine Heights, Bagby State Park, Headland, White City, Cottonwood, Graceville, and Portland 414 AM CDT Sat Jun 19 2021 /514 AM EDT Sat Jun 19 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... The Flash Flood Watch continues for * Portions of southeast Alabama, Florida and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Coastal Gulf, Holmes, Inland Bay, Inland Gulf, Jackson, North Walton, South Walton and Washington. In southwest Georgia, Clay, Early, Quitman and Randolph. * Through Sunday evening. * Tropical Storm Claudette will bring multiple rounds of heavy rain to the region. Up to one inch of rain has occurred thus far. Additional rainfall of 4 to 6 inches is expected as the main event gets underway today across the Florida Panhandle, southeast Alabama, and portions of southwest Georgia, and continues through Monday. In addition, isolated higher amounts are possible. These higher amounts in particular may lead to flash flooding and river flooding, especially if they occur over a short period of time. * Urban and small streams would likely be impacted, with urban roadways potentially becoming impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
800 WGUS62 KTAE 200739 FFATAE Flood Watch National Weather Service Tallahassee FL 239 AM CDT Sun Jun 20 2021 ALZ065>069-FLZ007>014-108-112-114-GAZ120>122-142-202200- /O.CON.KTAE.FF.A.0006.000000T0000Z-210621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-Holmes- Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-South Walton- Coastal Bay-Coastal Gulf-Quitman-Clay-Randolph-Early- Including the cities of Port Washington, Ewell, Saint Joe Beach, Clarksville, Blakely, Browntown, Leonia, Overstreet, Econfina, Union, Marysville, Dalkeith, Holmes County Airport, Headland Municipal A/P, Blountstown, Honeyville, Coles, Scotts Ferry, Howard Creek, Bunker, Oak Grove, Cobb Crossroads, Keyton, Hacoda, Screamer, Dothan, Argyle, Barker Store, Magnolia Beach, De Funiak Springs, Durham, Cairo, Blackwood, Pleasant Ridge, Fort Rucker, Asbury, Wewahitchka, Center Ridge, Santa Rosa Beach, Richter Crossroads, Cuba, Logan Field Municipal A/P, Frink, Callaway, Abe Springs, Southport, Sneads, Turquoise Beach, Orange Hill, Youngstown, Beacon Hill, Daleville, Panama City, Centerville, Nixon, Wire Bridge, Benevolence, Early Co A/P, Cluster Springs, Beamon, Browns Crossroads, Chipley, Crystal Lake, Odena, Vicksburg, Eucheeanna, Shivers Mill, Simsville, Springvale, Days Crossroads, Five Points, Ozark, Pecan, Ricks Place, Poplar Head, Blackwell Field A/P, Abbeville, Chipley Municipal Airport, Sandestin, Moores Crossroads, Enterprise, Bonifay, Cuthbert, Marianna, Lawrenceville, Bennett, Ganer, Port St. Joe, Douglasville, Fadette, Abbeville Municipal A/P, Mabson, De Funiak Spring Airport, Lynn Haven, New Hope, Ashford, Peterson Hill, Georgetown, Geneva, Hartford, Springvale Station, Jones Crossing, Geneva Municipal A/P, Battens Crossroads, Freeport, Hatcher, Crossroads, Malone, Fort Gaines, Enterprise Municipal A/P, Glendale, Dill, Alpine Heights, Bagby State Park, Headland, White City, Cottonwood, Graceville, and Portland 239 AM CDT Sun Jun 20 2021 /339 AM EDT Sun Jun 20 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of southeast Alabama, Florida and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Coastal Gulf, Holmes, Inland Bay, Inland Gulf, Jackson, North Walton, South Walton and Washington. In southwest Georgia, Clay, Early, Quitman and Randolph. * Through this evening. * Slow-moving lines of heavy showers and thunderstorms will affect the watch area today, as Tropical Depression Claudette moves across northern Georgia. Where training cells bring repeated rounds of torrential rainfall, flash flooding and perhaps river flooding is possible. * Urban and small streams would likely be impacted, with urban roadways potentially becoming impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
174 WGUS62 KTAE 201817 FFATAE Flood Watch National Weather Service Tallahassee FL 117 PM CDT Sun Jun 20 2021 ALZ065>069-FLZ007>014-108-112-114-GAZ120>122-142-201930- /O.CAN.KTAE.FF.A.0006.000000T0000Z-210621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-Holmes- Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-South Walton- Coastal Bay-Coastal Gulf-Quitman-Clay-Randolph-Early- Including the cities of Port Washington, Ewell, Saint Joe Beach, Clarksville, Blakely, Browntown, Leonia, Overstreet, Econfina, Union, Marysville, Dalkeith, Holmes County Airport, Headland Municipal A/P, Blountstown, Honeyville, Coles, Scotts Ferry, Howard Creek, Bunker, Oak Grove, Cobb Crossroads, Keyton, Hacoda, Screamer, Dothan, Argyle, Barker Store, Magnolia Beach, De Funiak Springs, Durham, Cairo, Blackwood, Pleasant Ridge, Fort Rucker, Asbury, Wewahitchka, Center Ridge, Santa Rosa Beach, Richter Crossroads, Cuba, Logan Field Municipal A/P, Frink, Callaway, Abe Springs, Southport, Sneads, Turquoise Beach, Orange Hill, Youngstown, Beacon Hill, Daleville, Panama City, Centerville, Nixon, Wire Bridge, Benevolence, Early Co A/P, Cluster Springs, Beamon, Browns Crossroads, Chipley, Crystal Lake, Odena, Vicksburg, Eucheeanna, Shivers Mill, Simsville, Springvale, Days Crossroads, Five Points, Ozark, Pecan, Ricks Place, Poplar Head, Blackwell Field A/P, Abbeville, Chipley Municipal Airport, Sandestin, Moores Crossroads, Enterprise, Bonifay, Cuthbert, Marianna, Lawrenceville, Bennett, Ganer, Port St. Joe, Douglasville, Fadette, Abbeville Municipal A/P, Mabson, De Funiak Spring Airport, Lynn Haven, New Hope, Ashford, Peterson Hill, Georgetown, Geneva, Hartford, Springvale Station, Jones Crossing, Geneva Municipal A/P, Battens Crossroads, Freeport, Hatcher, Crossroads, Malone, Fort Gaines, Enterprise Municipal A/P, Glendale, Dill, Alpine Heights, Bagby State Park, Headland, White City, Cottonwood, Graceville, and Portland 117 PM CDT Sun Jun 20 2021 /217 PM EDT Sun Jun 20 2021/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Alabama, Florida and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Coastal Gulf, Holmes, Inland Bay, Inland Gulf, Jackson, North Walton, South Walton and Washington. In southwest Georgia, Clay, Early, Quitman and Randolph has been cancelled. Flooding is no longer expected to pose a threat. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood watch went out at Jun 18, 12:26 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 18, 12:26 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
126 AM EDT Fri Jun 18 2021
.AVIATION...
[Through 06Z Saturday]
VFR conditions are expected to prevail until the arrival of SHRA/
TSRA around 18z at most terminals. Maintained PROB30 groups at all
terminals, with the exception of ECP with a TEMPO group. Southerly
winds around 5 to 10 knots, gusting around 20 knots at ECP.
&&
.PREV DISCUSSION [809 PM EDT]...
.NEAR TERM [Through Tonight]...
Isolated convection near the coast will diminish overnight with
overnight lows in the 70s. On Friday, deep moisture will start to
increase over the area with southerly flow on the east side of an
area of low pressure in the Gulf. Rain chances will increase across
the area compared to today with the highest chances (~50%) across
the western half of the area. Highs are expected to generally range
from the mid 80s to lower 90s.
.SHORT TERM [Friday Through Sunday]...
Main concerns through the upcoming weekend continue to revolve
around the potential tropical cyclone (as recently declared by the
National Hurricane Center in the upcoming 5pm EDT advisory).
Recent satellite imagery over the southern Gulf of Mexico show a
fairly disorganized system this afternoon, and for the most part,
that trend is expected to continue as it lifts north into north-
central Gulf of Mexico tomorrow and into the weekend. The
disorganized nature of this system is what will make future
forecasts of the path, and associated rainfall maxima, even more
uncertain across the northeast Gulf. Despite all the uncertainty,
there is still large confidence in rough/hazardous boating
conditions across our marine zones and heavy rain falling
somewhere across our forecast area (with the greatest
probabilities across our western zones).
Impacts from this system will begin to move into the area
sometime Friday night into Saturday as heavier rain bands on the
northeast periphery move in. The greatest impacts from this
system will likely come on Saturday as the system moves onshore
and then drifts northeast overland. It is on Saturday where PWATS
climb significantly and the threat for heavy rain begins across
the area, especially where any training of storms occur. A fairly
sharp east to west gradient in rainfall amounts is expected with
current forecasts of 3 to 5 inches of rainfall across the western
FL Panhandle into SE Alabama and only 0.5 to 1 inch of rainfall
across the southeast FL Big Bend. Localized amounts will be higher
than this range and we can't rule out isolated areas 6 to 8
inches of rainfall across western portions of the forecast area.
Saturday will also be when the winds across the area will be at
their highest, but the primary impacts from wind with this system
will be felt along our coastal regions. However, while it's too
early to determine the potential eastward extent of sustained
tropical storm force winds, wind gusts to tropical storm force
can't be ruled out in any of the outer rain bands and storms on
Saturday. The wind field will begin to lessen a bit on Sunday as
the tropical system continues to drift northeast over inland
areas, but rich tropical moisture streaming into the forecast area
will lead to the threat for heavy rain continuing, albeit in a
more scattered and diurnal fashion compared to Saturday.
.LONG TERM [Monday Through Thursday]...
Whatever is left of the system by next week will slowly meander
east through the beginning of next week but moist southerly flow
will remain over the forecast area leading to scattered to
widespread showers and thunderstorms across the forecast area
through at least the middle of next week.
.MARINE...
While winds won't increase until late Friday morning, seas are
expected to quickly build this evening and into Friday with
advisory conditions expected ahead of a disorganized tropical
system. Scattered showers and storms will begin to move in Friday
evening with more steady, and stronger, storms expected to move
in by Saturday. While tropical storm force winds are not forecast
in our waters at this time, uncertainty remains high with this
system and we can't rule out tropical storm force gusts in any
storms. Improving marine conditions are not likely until at least
the beginning of next week.
.FIRE WEATHER...
Rain chances are expected to increase this weekend through the
middle part of next week with minimal fire weather concerns outside
of occasional high or low dispersions.
.HYDROLOGY (RIVER OUTLOOK)...
Riverine flooding is possible over the next several days,
especially across the western portions of the region. River
ensemble guidance suggests that basin average amounts of less than
5 inches would not result in any riverine flooding though would
push most locations in the western portion of the CWA into action
stage. Heavier amounts in the 6-8 inch range would lead to minor
to lower end moderate flooding in portions of the Pea and
Choctawhatchee River basins late this weekend and early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 89 72 84 74 85 / 30 40 60 50 60
Panama City 86 74 82 76 84 / 50 60 70 60 60
Dothan 89 71 81 73 83 / 50 40 80 70 70
Albany 93 72 83 73 85 / 40 30 70 60 70
Valdosta 91 71 86 72 86 / 30 20 50 40 50
Cross City 90 72 87 75 85 / 20 20 40 40 50
Apalachicola 85 75 83 77 85 / 50 40 60 50 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Sunday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory from 8 AM EDT /7 AM CDT/ this morning to 4 AM
EDT /3 AM CDT/ Sunday for Coastal Bay-Coastal Gulf-South
Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...Dobbs
LONG TERM...Dobbs
AVIATION...LF
MARINE...Dobbs
FIRE WEATHER...DVD
HYDROLOGY...GodseyThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:00 AM CDT | Small Craft Advisory | TAE | 66 hr | |
| Jun 18, 5:17 PM CDT | Special Marine Warning | TAE | 118 min |
Nearby
Flash Flood Watches in Florida, 2021Flash Flood Watches in Alabama, 2021Flash Flood Watches in Georgia, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.